Royi Jacobovic
Royi Jacobovic
Adresse e-mail validée de mail.huji.ac.il
Titre
Citée par
Citée par
Année
Asymptotic independence of regenerative processes with a special dependence structure
R Jacobovic, O Kella
Queueing Systems 93 (1), 139-152, 2019
52019
Perturbation robust stable matching
R Jacobovic
arXiv preprint arXiv:1612.08118, 2016
42016
On the asymptotic efficiency of selection procedures for independent gaussian populations
R Jacobovic, O Zuk
Electronic Journal of Statistics 11 (2), 5375-5405, 2017
32017
Minimizing a stochastic convex function subject to stochastic constraints and some applications
R Jacobovic, O Kella
Stochastic Processes and their Applications 130 (11), 7004-7018, 2020
22020
Regulation of M/G/1 queue with customers having nonincreasing stochastic marginal utilities
R Jacobovic
arXiv preprint arXiv:2001.07664, 2020
12020
Steady-state optimization of an exhaustive Lévy storage process with intermittent output and random output rate
R Jacobovic, O Kella
arXiv preprint arXiv:1906.10621, 2019
12019
Asymptotic comparison of two-stage selection procedures under quasi-Bayesian framework
R Jacobovic
arXiv preprint arXiv:1812.10742, 2018
2018
On the relation between the true and sample correlations under Bayesian modelling of gene expression datasets
R Jacobovic
Statistical applications in genetics and molecular biology 17 (4), 2018
2018
Asymptotic independence of regenerative processes with dependent cycles
R Jacobovic, O Kella
arXiv preprint arXiv:1711.07664, 2017
2017
Are Thousands of Samples Really Needed to Generate Robust Gene-List for Prediction of Cancer Outcome?
R Jacobovic
arXiv preprint arXiv:1701.03159, 2016
2016
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–10